Talk

Advanced search

First trimester - antibiotics making me really unwell

(1 Post)
Joni13 Tue 18-Aug-20 08:43:14

Hello,

Looking for advice really from anyone who's been in a similar boat. I'm almost 10 weeks and dealing with my second uti and second round of antibiotics (Cephalexin). I've had constant 'morning' sickness for the past month or so anyway, but the antibiotics are also giving me diarrhoea. I had it after my last course, and now I've got it again 4 days into this second course.

I just feel so terrible, and this is not what I imagined my first trimester would be like! I thought I would be eating healthy foods, getting exercise etc, but instead I'm spending most of my time on the sofa/in bed, eating less and less nutritious food than I normally do. I don't have a set of scales but I'm pretty sure I've lost weight. I'm so worried that all of this plus the antibiotics is bad for the baby.

Has anyone else been through similar and had a healthy pregnancy? And does anyone have any advice for helping my gut get itself back into balance?

Thanks in advance xx

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in